| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

PURE MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2015, no. 1-3


Musa A.A. Jawarneh
      AL-Watani manifold admitting semi symmetric metric connection
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 1-8 (Retracted)

Ruben A. Cerutti
      The k-fractional logistic equation with k-Caputo derivative
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 9-15
      http://dx.doi.org/10.12988/pms.2015.4818

Alberto G. Raggi-Cardenas, Luis Valero-Elizondo
      On some p-subgroups which can be identified from the table of marks
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 17-22
      http://dx.doi.org/10.12988/pms.2015.41027

Liqun Tao
      A note on the rank of matrices
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 23-27
      http://dx.doi.org/10.12988/pms.2015.41026

A. M. Babayo, G. U. Garba
      Loubere magic squares over multi set of rational numbers as an infinite field
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 29-36
      http://dx.doi.org/10.12988/pms.2015.41028

Suleyman Senyurt, Abdussamet Caliskan
      Spinor formulation of Sabban frame of curve on S^2
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 37-42
      http://dx.doi.org/10.12988/pms.2015.41130

M. Aykut Akgun, A. Ihsan Sivridag
      Some characterizations of a spacelike curve in R_1^4
      Pure Mathematical Sciences, Vol. 4, 2015, no. 1, 43-55
      http://dx.doi.org/10.12988/pms.2015.41134

Dae Ho Jin
      A characterization of half lightlike submanifolds of indefinite generalized Sasakian space forms
      Pure Mathematical Sciences, Vol. 4, 2015, no. 2, 57-70
      http://dx.doi.org/10.12988/pms.2015.41236

Ali Behzadi, Ali Asghar Gholipour
      Uniformly approaches projective and injective Banach modules
      Pure Mathematical Sciences, Vol. 4, 2015, no. 2, 71-75
      http://dx.doi.org/10.12988/pms.2015.41235

R. K. Obogi, N. B. Okelo, Omolo Ongati
      New conditions for positivity of operators in non-unital C*-algebras
      Pure Mathematical Sciences, Vol. 4, 2015, no. 2, 77-81
      http://dx.doi.org/10.12988/pms.2015.41133

Dae Ho Jin
      A semi-Riemannian manifold of quasi-constant curvature admits lightlike hypersurfaces
      Pure Mathematical Sciences, Vol. 4, 2015, no. 2, 83-92
      http://dx.doi.org/10.12988/pms.2015.511

Kai Zhang, Meimei Song, Yuanchang Lin
      Application of reduced minimum modulus and minimum modulus in an m-isometry
      Pure Mathematical Sciences, Vol. 4, 2015, no. 2, 93-98
      http://dx.doi.org/10.12988/pms.2015.41131

Keneth Adrian P. Dagal
      A lower bound for \tau(n) of any k-perfect numbers
      Pure Mathematical Sciences, Vol. 4, 2015, no. 3, 99-103
      http://dx.doi.org/10.12988/pms.2015.4923

Engin As, Ayhan Sarioglugil
      On the pedal surfaces of 2-d surfaces with the constant support function in E^4
      Pure Mathematical Sciences, Vol. 4, 2015, no. 3, 105-120
      http://dx.doi.org/10.12988/pms.2015.545

Owino Maurice Oduor, Mmasi Eliud, Ojiema Michael
      On the quotient groups of subgroups of the unit groups of a class of completely primary finite rings
      Pure Mathematical Sciences, Vol. 4, 2015, no. 3, 121-126
      http://dx.doi.org/10.12988/pms.2015.556

Marjan Adib
      \varphi-Multipliers on Banach algebras and topological algebra modules
      Pure Mathematical Sciences, Vol. 4, 2015, no. 3, 127-131
      http://dx.doi.org/10.12988/pms.2015.579

Firuz Kamalov, Ho-Hon Leung
      Chessboard metric and median spaces
      Pure Mathematical Sciences, Vol. 4, 2015, no. 3, 133-137
      http://dx.doi.org/10.12988/pms.2015.5913


Journals | Books | Indexing and abstracting | Author guidelines | Open access